# SDR 29EA2017011100001

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N283EA
- Make and model: Boeing 737-800
- Aircraft serial: 42059
- Aircraft time: 23 hours, 11 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock
- Condition: Out Of Adjust
- Location: Lt Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING LIGHT CAME ON ON TAKE-OFF. TROUBESHOT IAW FIM 52-20 TASK 801 AND AMM 52-22-00 FOUND FLIGHT LOCK SWITCH OUT OF ADJUSTMENT. ADJUSTED FLIGHT LOCK SWITCH IAW AMM 52-22-41. OPS CHECK NORMAL IAW AMM 52-22-00,  LIGHT EXTINGUISHED. NO FAULT NOTED AT THIS TIME ON GROUND.
